Vol. 7, No. 7, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Flag Hardy spaces and Marcinkiewicz multipliers on the Heisenberg group
1465–1534

Yongsheng Han, Guozhen Lu and Eric Sawyer

Rigidity of equality cases in Steiner's perimeter inequality
1535–1593

Filippo Cagnetti, Maria Colombo, Guido De Philippis and Francesco Maggi

Singular Bohr–Sommerfeld conditions for 1D Toeplitz operators: hyperbolic case
1595–1637

Yohann Le Floch

Resolvent estimates for the magnetic Schrödinger operator
1639–1648

Georgi Vodev

Local and nonlocal boundary conditions for $\mu$-transmission and fractional elliptic pseudodifferential operators
1649–1682

Gerd Grubb

On the unconditional uniqueness of solutions to the infinite radial Chern–Simons–Schrödinger hierarchy
1683–1712

Xuwen Chen and Paul Smith